# SDR AALA20180421003

- Difficulty date: April 20, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- Aircraft time: 77,801 hours, 9,700 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 4166215
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT THE FORWARD GALLEY CLOSET, FOUND THE LENS MISSING.  REPLACED THE EMERGENCY LIGHT ASSEMBY IAW AMM 33-51-05, AND WDM 33-51-51.
